# SDR UIEA2021092702138

- Difficulty date: September 27, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Card
- Part number: 285T002815
- Part serial: D00621
- Condition: Warning Message
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE. AFT EQ EXH FAN 2( REMOVED AND REPLACED #1 AFT EXH FAN CIRCUIT CARD M861 IAW AMM 21-58-24. OPS CHECK GOOD. FOUND #1 FAN ALSO NOT WORKING DURING T/S. FAN REPLACED SEE ABOVE. P/N OFF: 4101487, S/N OFF: 0375 )
